# SDR DALA2021072604203

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 10 Slat Wedge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DURING INSPECTION MAINTENANCE FOUND ONE DISBOND OF 1) 0.900" X 0.900" (LENGHT/WIDTH) ON OSS 743.0 APPROX. UPPER SURFACE AT LE SLAT 10 TRAILING EDGE WEDGE. REPAIRED PER SRM 51-70-10 AND 57-43-02. (LP 1883456)
